# SDR HNAA2021072100327

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 39,139 hours, 35,532 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Location: Nr 2 Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF WHILE ON TANK 2C PUMPS ALTERNATED FROM 2C TO 2B. R&R'D #2 ENG LOW FUEL PRESS SW IAW AMM 28-45-01-04. RAN #2 ENG ON EACH PUMP (2A,2B,2C) AT VARIOUS POWER SETTINGS. NO ABNORMAL CLICKING OR PUMP CYCLING NOTED AT THIS TIME. OPS AND LEAK CK GOOD.
